MAUDE Adverse Event Report: TELEFLEX MEDICAL LANGSTON; CATHETER, INTRAVASCULAR, DIAGNOSTIC

TELEFLEX MEDICAL LANGSTON; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number IPN913559
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
Incident description: the langston catheter draws back air while in the patient.Upon examination, there is a hole near the hub.The procedure was carried out with no complications to the patient.

Brand Name
LANGSTON
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
TELEFLEX MEDICAL
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key10470991
Report Number10470991
Device Sequence Number2345073
Product Code DQO
UDI-Device Identifier10841156100513
UDI-Public(01)10841156100513(17)211120(10)662903
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/24/2020
Report Date (Section F) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN913559
Device Catalogue Number5540
Device Lot Number662903
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/31/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/31/2020
Patient Sequence Number1
Patient Weight66
Date Report Sent to FDA08/24/2020